MathSciNet Relay Station
MathSciNet bibliographic data
MR148632 (26 #6139) 10.42
Bateman, Paul T.; Horn, Roger A. A heuristic asymptotic formula concerning the distribution of prime numbers. Math. Comp. 16 1962 363–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement